# SDR AALA20121105004

- Difficulty date: November 5, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 69,010 hours, 36,034 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 99375662
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON NUMBER 15 SLAT RIB ON NUMBER 5 SLAT RIGHT SIDE.  INSTALLED NEW SLAT ATTACH FITTING AND LOWER SKIN PER ESO 80177.
